# SDR AWXA200600618

- Difficulty date: March 30, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149N76658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK, DISCOVERED FRAME ATTACH ANGLE FOR RT SIDE WING-TO-BODY PANEL NR 196DR IS CRACKED, 3.0 INCHES, ON LOWER CORNER AT BS 1300 STR 21R.  MAINTENANCE CUT AND REMOVED DAMAGE IAW BOEING 757-200 SRM 53-60-71-2R1 FIG. 201.  FABRICATED REPAIR ANGLE AND FILLERS IAW BOEING 757-200 SRM 53-60-71-2R1 FIG. 201.  INSTALLED FABRICATED REPAIR PARTS FOR RT SIDE WING TO BODY PANEL ON LOWER CORNER AT BS 1300 STR 21R IAW BOEING 757-200 SRM 53-60-71-2R1.
